# SDR UALA2011101705605

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,610 hours, 8,757 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Clogged
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV 4R CLOGGED AND WON'T FLUSH.  - *FIX ML :RESET CONTROL BOX - NO HELP INOP LAV 4 RT TOILET.  LAV NOT USEABLE.  REMOVED CLOG FROM LAV, OPS CHECK OKAY.
